| Model Number |
BL15455 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/24/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A user facility in the united kingdom reported that the system switched off and back on in the middle of a procedure being performed.After restart all was okay.Surgeries continued with no further issues.Only a slight delay whilst system restarted.It was reported that there was no medical intervention/treatment required.
Additional Manufacturer Narrative
The product has not been returned.The system met specifications on the date of manufacture.The investigation of this event is in progress.A follow-up report will be submitted upon completion of investigation.